TY - JOUR T1 - Solutions to Boundary Value Problem of Nonlinear Impulsive Differential Equation of Fractional Order AU - Su , Xinwei JO - Communications in Mathematical Research VL - 2 SP - 114 EP - 126 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19094.html KW - impulsive differential equation, boundary value problem, fractional derivative, fixed-point theorem. AB -
This paper is devoted to studying the existence and uniqueness of solutions to a boundary value problem of nonlinear fractional differential equation with impulsive effects. The arguments are based upon Schauder and Banach fixed-point theorems. We improve and generalize the results presented in [B. Ahmad, S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear Analysis: Hybrid Systems, 3(2009), 251–258].